# SDR DLM88000959

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 25,864 hours, 20,383 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Condition: Inoperative
- Location: E/E Bay
- Component: Trnsfrmr, 6RW176YN3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GROUND SERVICE BUS T/R INOP.  NO LIGHTS OR FLUSH MOTORS IN ANY LAV.  NO LOAD, NO NR 2 T/R.  REMOVED AND REPLACED NR 2 T/R, OPS CHECKED NORMAL.
